# SDR IPXA10563449

- Difficulty date: October 3, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 345 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FRAME INBD CHORD, INBD FLANGE HAS 2 EA SCREW STRIKES AT BS 345 BETWEEN S-15R AND S-16R.  BLENDED AND REFINISHED IAW ATS ER 10-04970.
